# SDR DALA2019102436128

- Difficulty date: October 22, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 83,254 hours, 22,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6806, L/P 5757262) DOOR 2L EXIT LT FELL DURING TAXI WILL NOT STAY IN PLACE. CORRECTIVE ACTION: REINSTALLED L2 EXIT SIGN PER B757 AMM 33-51.
